# SDR U5QA06010

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N115BR
- Make and model: Israel ASTRA SPX
- Aircraft serial: 099
- Aircraft time: 3,597 hours, 1,655 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLYING FROM MTN TO RDG IN DESCENT HAD LEADING EDGE SLAT FAULT.  SYSTEM SHUT OFF.  PILOT OVERRIDE SYSTEM TO DEPLOY FLAPS.  CHANGED DESTINATION TO TEB.  NO EMERGENCY DECLARED.  MADE NORMAL LANDING.  ON THE GROUND COULD NOT RESET SYSTEM.  LATER HAD MAINTENANCE RESET SYSTEM WITH BREAKOUT BOX.  MAINTENANCE CHECKED RIGGING AND VOLTAGES, ALL NORMAL.
